# SDR USAA2009060191371

- Difficulty date: May 21, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N920UW
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Aircraft time: 75,742 hours, 34,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - CRACK ON FLOOR SUPPORT AT BS 1666, RBL 12.  REPAIRED FLOOR SUPPORT AT BS 1666, RBL 12 IAW B757 SRM 51-40-03.
